Publications with C. Hamel

All publications by Clovis Hamel and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1180 Hamel, C., Horowitz, H., & Shelah, S. (2020). Turing invariant sets and the perfect set property. MLQ Math. Log. Q., 66(2), 247–250. arXiv: 1912.12558 DOI: 10.1002/malq.202000005 MR: 4130400